MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM

ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Lot Number 11.4.1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 02/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a mismatch of mr vs cbct #2.
 
Additional Manufacturer Narrative
H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported a mismatch of mr vs cbct #2.An avm treatment was planned on (b)(6) 2025 using frame-based mri and angio images from (b)(6) plus current cbct images.The created plan was incorrectly based on the non-current frame-fixation from (b)(6) and was not correctly updated for the current mask fixation represented by the current cbct images.The misalignment was not detected by the user and the plan was approved and delivered.The root cause is that the plan was not properly updated after changing fixation.The clear discrepancies that this caused were not properly reviewed or acted upon before the approval of the plan.The system worked as designed and intended.Elekta have not been provided with information regarding the patient's condition.An important field safety notice (100-01-102-019) has been sent to all affected customers from 17 december 2025 (elekta reference #: fca-esab-0010).To reduce the likelihood for erroneous use of obsolete stereotactic reference for treatments with a frame, leksell gammaplan® 11.5 will no longer permit the use of stereotactic cbct reference in combination with other stereotactic references.

Brand Name
LEKSELL GAMMAPLAN
Common Device Name
RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key23423452
Report Number3015232217-2025-00069
Device Sequence Number21298035
Product Code MUJ
UDI-Device Identifier07340201502136
UDI-Public07340201502136
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment,Notification
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number11.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown